3 doctors weighed in:

Could easy bruising of the skin be a symptom?

3 doctors weighed in
Dr. Michael Fisher
Dermatology
2 doctors agree

In brief: Bruising

Blood-thinning drugs such as Aspirin and warfarin (coumadin) or medications such as clopidogrel (plavix) reduce your blood's ability to clot.
As a result, bleeding from capillary damage might take longer than usual to stop — which allows enough blood to leak out and cause a bruise. Other causes include system diseases, liver disease, low platelets.

In brief: Bruising

Blood-thinning drugs such as Aspirin and warfarin (coumadin) or medications such as clopidogrel (plavix) reduce your blood's ability to clot.
As a result, bleeding from capillary damage might take longer than usual to stop — which allows enough blood to leak out and cause a bruise. Other causes include system diseases, liver disease, low platelets.
Dr. Michael Fisher
Dr. Michael Fisher
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors